# SDR CA030528010

- Difficulty date: April 23, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Bac 146200A
- Aircraft time: 31,756 hours
- Engine: Lyc ALF502R5
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Mlg Ww
- Part time: 32,144 hours, 28,900 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 'C' CHECK INSPECTION A 13 INCH CRACK DISCOVERED IN THE WHEEL WELL UPPER PRESSURE SKIN ALONG AIRCRAFT CENTER LINE AT EDGE OF STRINGER BETWEEN FRAMES 29 TO FRAME 32. MANUFACTURER CONTACTED. DAMAGE REPAIRED IAW MFG REPAIR INSTRUCTION HC532H9018.
